# SDR SWAA2022011247580

- Difficulty date: November 25, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN FLOOR ANGLE AT STA 540 LBL 64 IS CRACK (228-007) ; CAIN FLOOR ANGLE AT STA 540 LBL 64 IS CRACK (228-007) / [01] INSTALLED PARCIAL PROTECTION OF THE EWIS IN THE AREA AT CABIN FLOOR ANGLE STA. 540 LBL 64' IAW B737-700 AMM 20-60--07-913-801; [02] REMOVED FLOOR ANGLE CRACK AT MAIN CABIN STA. 540 LBL 64' IAW B737-700 SRM 51-40-02-0G-0; [03] PARTIAL LOCATED AND DRILLED HOLES AT CABIN FLOOR ANGLE STA. 540 LBL 64' IAW B737-700 SRM 51-40-05-0G-0 AND 51-40-02-0G-0; [04] COMPLETED LOCATED AND DILLED HOLES AT CABIN FLOOR ANGLE STA. 540 LBL 64' IAW B737-700 SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0; [06] OK TO ALODINE AND PRIME NEW ANGLE; [07] APPLIED ALODINE AT CABIN FLOOR ANGLE STA. 540 LBL 64' IAW B737-700 SRM 51-20-01-0G-0; [08] APPLIED PRIMER AT CABIN FLOOR ANGLE SAT 540 LBL 64'' AS PER B737-700 AMM 51-21-72-370-801; [09] VERIFIED STEPS 7 AND 8; OK TO INSTALL NEW ANGLE; [10] COMPLETED INSTALLED FASTENERS AT CABIN FLOOR ANGLE STA. 540 LBL 64' IAW B737-700 SRM 51-40-02-0G-0; [11] REMOVED IWIS PROTECTION AND CLEANED AREA AT CABIN FLOOR STA. 540 LBL. 64' IAW B737-700 AMM 20-60-07-913-801; [12] COMPLETED INSTALLED AT MAIN CABIN FLOOR SUPPORT ANGLE STA.540 LBL 64' WAS ACCOMPLISHED IAW B737-700 SRM 5W-40-02-0G-0 AND DWG.# 144A5901; [13] INSTALLED( COMPLETE) PROTECTION OF THE EWIS IN THE AREA AT CABIN FLOOR ANGLE STA. 540 LBL 64' IAW B737-700 AMM 20-60--07-913-801; [15] VERIFIED CORRECTION STEP 13
